Show simple item record

dc.contributorVirginia Tech
dc.contributor.authorJohnson, H. L.
dc.contributor.authorRussell, D. L.
dc.date.accessioned2014-05-14T13:23:40Z
dc.date.available2014-05-14T13:23:40Z
dc.date.issued2003
dc.identifier.citationJohnson, H. L.; Russell, D.L., "Transfer function approach to output specification in certain linear distributed parameter systems," Discrete and Continuous Dynamical Systems 26(4), 1153-1184, (2010); http://www.aimsciences.org/journals/displayPaperPro.jsp?paperID=1635
dc.identifier.issn1078-0947
dc.identifier.urihttp://hdl.handle.net/10919/47974
dc.description.abstractWe carry out error estimation of a class of immersed finite element (IFE) methods for elliptic interface problems with both perfect and imperfect interface jump conditions. A key feature of these methods is that their partitions can be independent of the location of the interface. These quadratic IFE spaces reduce to the standard quadratic finite element space when the interface is not in the interior of any element. More importantly, we demonstrate that these IFE spaces have the optimal (slightly lower order in one case) approximation capability expected from a finite element space using quadratic polynomials.
dc.language.isoen_US
dc.publisherAmerican Institute of Mathematical Sciences
dc.subjectelliptic
dc.subjectinterface
dc.subjectjump condition
dc.subjectimmersed finite element method
dc.subjecterror estimates
dc.subjectequations
dc.subjectapproximation
dc.subjectsimulation
dc.subjectspace
dc.subjectconvergence
dc.subjectformulation
dc.subjectmathematics, applied
dc.titleTransfer function approach to output specification in certain linear distributed parameter systems
dc.typeArticle
dc.identifier.urlhttp://www.aimsciences.org/journals/displayPaperPro.jsp?paperID=1635
dc.date.accessed2014-05-09
dc.title.serialDiscrete and Continuous Dynamical Systems


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record